See Alike in...

Alike App

Browser

butterflylov3r1233

614d

need advice! i’m leaving for italy around the end of this month, and i haven’t traveled since my POTS diagnosis. i’m worried about how my body will react on the plane, and adjusting to a different country (jet lag, altitude) idk things like that. anyone have any experience or advise or just any predictions? i’m gonna ask my doctor this week but i want to hear from you guys too.

    • 55isMe

      285d

      I simply think that you are very brave. I'm chicken to adventure into any outing where i might have to sit upright for more than an hour, nor walk more than a few hundred feet, etc, etc, etc. So funny, just 4 years ago, i was walking 2 miles during lunch alone. Keep it up.

    • GingerSnapple

      614d

      Wear compression socks and eat as much salt and drink as much water as you can. It's gonna suck, but that will at least make it survivable. My legs always get super swollen and I get really dizzy if I don't do these. You'll probably have to lay down with your legs up above your head to deal with the swelling when get there. That's all the tips I got. Have fun!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion